Facebook Pixel
EmpowHER Guest


By Anonymous September 6, 2015 - 3:12pm
Rate This

Had sex with my partner during her ovulation period and I released inside of her.. She took postinor 2 the next morning and until now she hasn't seen her period.. Her last period was from the 4th of August 2015.. Is she probably pregnant?

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
Emergency contraceptives are not always 100% effect. So there is a slight possibility of pregnancy. If she misses her period all together, she should take a pregnancy test.
Keep in mind however, that periods can be late or irregular for many other reasons besides pregnancy. The most common reason is hormonal imbalances which is usually no cause for alarm.

September 6, 2015 - 6:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!